# SDR USAA2011090100003

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 48,871 hours, 6,941 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Filter
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT  FLT 721  EN ROUTE FCO TO CLT.  STRONG SMELL OF URINE IN VICINITY OF AND FORWARD OF AFT LEFT LAV BY 4L DOOR.  MAINTENANCE FOUND BOTH WASTE TANK WASTE SEPARATOR FILTERS VERY DIRTY AND VERY STRONG URINE SMELL COMING FROM BOTH SEPARATORS.  ALSO O-RING WAS MISPLACED FOR AFT TANK WASTE SEPARATOR.  CLEANED BOTH WASTE SEPARATOR HOUSINGS AND REPLACED FILTERS AND O-RINGS FOR BOTH WASTE SEPARATORS.  OP'S CHECK TOILET SYSTEM.  ON LEAKS OR ODOR OBSERVED FROM INSIDE CABIN OR IN LOWER COMPARTMENT IN AFT BAGGAGE.
